Degenerate cocycle with index-1 and Lyapunov exponents

Nguyen Huu Du, Khanh Duy Trinh, Vu Tien Viet

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

This paper deals with the solvability of initial-value problem and with Lyapunov exponents for linear implicit random difference equations, i.e. the difference equations where the leading term cannot be solved. An index-1 concept for linear implicit random difference equations is introduced and a formula of solutions is given. Paper is also concerned with a version of the multiplicative theorem of Oseledets type.

Original languageEnglish
Pages (from-to)229-245
Number of pages17
JournalStochastics and Dynamics
Volume7
Issue number2
DOIs
Publication statusPublished - 2007 Jun 1
Externally publishedYes

Fingerprint

Difference equations
Cocycle
Lyapunov Exponent
Difference equation
Initial value problems
Initial Value Problem
Solvability
Multiplicative
Term
Theorem

Keywords

  • Index-1 tractable
  • Linear implicit equation Lyapunov exponent
  • Random dynamical systems

ASJC Scopus subject areas

  • Modelling and Simulation

Cite this

Degenerate cocycle with index-1 and Lyapunov exponents. / Du, Nguyen Huu; Trinh, Khanh Duy; Viet, Vu Tien.

In: Stochastics and Dynamics, Vol. 7, No. 2, 01.06.2007, p. 229-245.

Research output: Contribution to journalArticle

Du, Nguyen Huu ; Trinh, Khanh Duy ; Viet, Vu Tien. / Degenerate cocycle with index-1 and Lyapunov exponents. In: Stochastics and Dynamics. 2007 ; Vol. 7, No. 2. pp. 229-245.
@article{c8eb1828f9714a74a54a5e3c4dfab98d,
title = "Degenerate cocycle with index-1 and Lyapunov exponents",
abstract = "This paper deals with the solvability of initial-value problem and with Lyapunov exponents for linear implicit random difference equations, i.e. the difference equations where the leading term cannot be solved. An index-1 concept for linear implicit random difference equations is introduced and a formula of solutions is given. Paper is also concerned with a version of the multiplicative theorem of Oseledets type.",
keywords = "Index-1 tractable, Linear implicit equation Lyapunov exponent, Random dynamical systems",
author = "Du, {Nguyen Huu} and Trinh, {Khanh Duy} and Viet, {Vu Tien}",
year = "2007",
month = "6",
day = "1",
doi = "10.1142/S0219493707002013",
language = "English",
volume = "7",
pages = "229--245",
journal = "Stochastics and Dynamics",
issn = "0219-4937",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "2",

}

TY - JOUR

T1 - Degenerate cocycle with index-1 and Lyapunov exponents

AU - Du, Nguyen Huu

AU - Trinh, Khanh Duy

AU - Viet, Vu Tien

PY - 2007/6/1

Y1 - 2007/6/1

N2 - This paper deals with the solvability of initial-value problem and with Lyapunov exponents for linear implicit random difference equations, i.e. the difference equations where the leading term cannot be solved. An index-1 concept for linear implicit random difference equations is introduced and a formula of solutions is given. Paper is also concerned with a version of the multiplicative theorem of Oseledets type.

AB - This paper deals with the solvability of initial-value problem and with Lyapunov exponents for linear implicit random difference equations, i.e. the difference equations where the leading term cannot be solved. An index-1 concept for linear implicit random difference equations is introduced and a formula of solutions is given. Paper is also concerned with a version of the multiplicative theorem of Oseledets type.

KW - Index-1 tractable

KW - Linear implicit equation Lyapunov exponent

KW - Random dynamical systems

UR - http://www.scopus.com/inward/record.url?scp=34447341176&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34447341176&partnerID=8YFLogxK

U2 - 10.1142/S0219493707002013

DO - 10.1142/S0219493707002013

M3 - Article

AN - SCOPUS:34447341176

VL - 7

SP - 229

EP - 245

JO - Stochastics and Dynamics

JF - Stochastics and Dynamics

SN - 0219-4937

IS - 2

ER -